# SDR DXTA2019010303283

- Difficulty date: December 31, 2019
- Submitted: January 7, 2020
- Operation: Air carrier
- Aircraft: N371QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500279
- Aircraft time: 3,854 hours, 3,042 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Shutoff Valve
- Part number: RYLB535056
- Part serial: 0311
- Condition: Failed
- Location: Nr 2 Bleed
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

BLEED 2 FAIL YELLOW CAS - PASSING THROUGH 15,000 FT IN ICING CONDITIONS AN ACRID SMELL PERMEATED  THE CABIN  AND THE BLEED 2 FAIL EICAS ILLUMINATED . UPON RESETTING THE BLEED WITH QRC PROCEDURE THE SMELL DISAPPEARED.. AND WING DEICING WAS REESTABLISHED.( CORRECTIVE ACTION) REMOVED AND REPLACED THE RIGHT PRSOV 2 IAW MM 36-102-400 801A.
